# SDR CALA2025110710989

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 34,948 hours, 12,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT R2 DOOR EMERGENCY LIGHT EXIT SIGNS ARE OUT AFT R/H DOOR R2 EMERGENCY OUTSIDE LIGHT HAD SURFACE CORROSION ON CONNECTOR, REMOVED CORROSION AND CLEANED LIGHT CONNECTOR AND REPLACED BATTERY PACK. OPS CHECK GOOD REF FIM 33-50 TASK 801
